| Model Number |
8886620133 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter during a proximal pancreaticoduodenectomy the 4 sutures broke repeatedly.The surgical time was extended by less than 30 min.The procedure was completed with another device.There was no patient harm.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.